# SDR 04FDEA02678

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R538D104820200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT FRAME 47 BETWEEN TRACKS 1R AND 2R, DUMMY TRACK IS CRACKED.  REMOVED AND REPLACED DUMMY TRACK AT FRAME 47 BETWEEN TRACKS 1R AND 2R IAW A310   SRM 51-40-21.**** S/D COMING ****
